# SDR AWXA0001464

- Difficulty date: March 2, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 46,989 hours, 29,503 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 65C8073527
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR INNER PAN CRACKED 4 INCHES IN LENGTH IN RADIUS AT FWD END OF DOOR AT LATCH ROLLER AREA.  REMOVED AND REPLACED FWD LWR FRAME OF CARGO COMPARTMENT DOOR IAW SRM 51-40-02.
